The Dynamic Behavior of Conjugate Multipliers on Some Reflexive Banach Spaces of Analytic Functions

Authors

  • Zhen Rong College of statistics and mathematics, Inner Mongolia University of Finance and Economics, Hohhot, China

DOI:

https://doi.org/10.37256/cm.5120243914

Keywords:

hypercyclic operators, mixing operators, chaotic operators, conjugate multipliers

Abstract

In this paper, we characterize the hypercyclic, mixing and chaotic conjugate multipliers on some reflexive spaces of analytic functions. Our results extend several well-known results in the existing literature. We present some nontrivial examples to show the validity of our results.

Downloads

Published

2024-01-29

How to Cite

1.
Rong Z. The Dynamic Behavior of Conjugate Multipliers on Some Reflexive Banach Spaces of Analytic Functions. Contemp. Math. [Internet]. 2024 Jan. 29 [cited 2024 Feb. 27];5(1):519-26. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/3914